MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR

STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR
Model Number 25000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a customer follow-up call on (b)(6) 2019, the facility mentioned that few patients had suffered some degree of injury on lithotripter serial number (b)(4).We subsequently learned that two patients presented with hematomas post-treatment and were hospitalized, and both patients required a transfusion; this medwatch report pertains to the second of the two events.The patient was hospitalized on (b)(6) 2019 and was discharged on (b)(6) 2019.The unit recently received preventive maintenance on (b)(6) 2019 and performance was verified with no errors.Hematomas are a known side effect of lithotripsy, which is addressed in our ifu.
 
Event or Problem Description
Allegedly, the patient presented with a hematoma following an extracorporeal shock wave lithotripsy procedure on (b)(6) 2019.The patient was admitted that day and was transfused.The patient was discharged on (b)(6) 2019.

Brand Name
MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR
Common Device Name
LITHOTRIPTOR
Manufacturer (Section D)
STORZ MEDICAL AG
untereseestrasse 47
kreuzlingen ch-8280,
SZ 
MDR Report Key8962893
Report Number9613347-2019-00078
Device Sequence Number16816355
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public7630039100230
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25000
Device Catalogue Number25000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR